| Catalog Number |
0240200200 |
| Medical Device Problem Codes |
No Display/Image (1183); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that they had to go to another room, room down cause hub wont complete load.
Additional Manufacturer Narrative
Alleged failure: had to go to another room, room down cause hub wont complete load.The failure identified in the investigation is consistent with the complaint record.The probable root causes can be attributed to a capture card failure.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description